When you have small children in the house, keep the poison control number posted by your phone or on speed dial so you have it available in an emergency. They will tell you what to do so dont try to do anything until you get directions from them (as far as inducing vomiting or anything of that nature). Children are very curious by nature so it is of utmost importance that you keep harmful substances out of their reach. Keep poisons locked up. Medications should be kept out of reach and in child resistant containers, ALWAYS! Just keeping things high up is not always safe as many kids are climbers and learn quickly how to scale cabinets, refridgerators-whatever, to get to high cabinets when they are curious. My youngest son was a master at climbing as soon as he could walk! He scaled an 8 foot cinder block fence at age 3! I had to install locks on my cabinets and I had to put safty latches on the doors at the top to keep him from going outside on his own.
There is no substitute for keeping them in sight though. Children are very adept at getting into trouble! I hope everything turns out ok for you! It is scary, I know! You wont make this mistake again!
I suppose that by this late hour you have contacted Poison Control! It seems odd that with your child having just ingested an adult's prescription medication you would first be posting a question about it on an unmanned website. I have no idea the toxicity of this med. Despite a difficult lesson for you, hope you're child is doing ok.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I was put on 50mcg about20 day ago I HAD this happen and I have had stomach problems
Posted 15 Sep 2009 • 1 answer
Posted 22 Jun 2010 • 1 answer
I recently started taking levothyroxine, 25 mcg, I have put on 15 pounds in a matter of a few weeks?
Posted 16 Oct 2014 • 1 answer
Burning Mouth Syndrome - Other than Clonazepam 6mg daily, alternatively, Gabapentin 900mg daily, and
Posted 21 Mar 2016 • 0 answers
Hi! I had a full thyroidectomy about 6 weeks ago and I was put on levothyroxine 150 and I still have
Posted 29 Dec 2017 • 1 answer